# SDR SWAA2022032289295

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,906 hours, 24,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE CAVITY STA ORSS 268; AFT END OF SUPPORT RIB; SEAL RETAINER ATTACH BRACKET CRACKED. / REMOVED AND REPLACED L/H WING TRAILING EDGE SEAL RETAINER ATTACH BRACKET IAW AIPC 57-50-00-25 AND SRM 57-40-02. A-TAG #A12477 P/N 115A2953-1
